# SDR ASAA0852752

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,399 hours, 701 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ANNUNCIATED ON ND AND FMC SCRATCH PAD.  VERIFIED FMC DISAGREE FAULT.  RESET FMC NR 1 COMP AND FMC NR 2 COMP C/B'S.  FMC SYSTEMS LT AND RT GROUND TEST GOOD.
